# SDR AWXA200400927

- Difficulty date: July 29, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 54,535 hours, 38,544 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK A .25 INCH CRACK WAS FOUND IN STRINGER TIE AT BS 907, STR 4 LT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 907, STR 4 LT; FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-05, FIG 6.
